# SDR USAA2013061000010

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 50,118 hours, 21,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 1364
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 37,584 hours, 18,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE LT OVERWING SLIDE INFLATION RESERVOIR IS IN THE RED BAND. MX  R & R SLIDE BOTTLE IAW TASK 25-62-46-000-001-A.
